| Model Number |
MMT-332A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
07/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer had low blood glucose level.Customer¿s blood glucose level was 3 mmol/l.Customer ate food but they still had low blood glucose level.Customer did the auto test and they received hardware low level failure alarm.Customer alleged the over delivery.The reservoir will not be returned for analysis.